SciELO - Scientific Electronic Library Online

vol.33 issue3On (γ, δ) -Bitopological semi-closed set via topological idealOn /-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.33 no.3 Antofagasta Sept. 2014 

Proyecciones Journal of Mathematics Vol. 33, No 3, pp. 259-276, September 2014. Universidad Católica del Norte Antofagasta - Chile


On Zweier I-convergent sequence spaces


Vakeel A. Khan

Khalid Ebadullah

Yasmeen Aligarh

Muslim University, India


In this article we introduce the Zweier I-convergent sequence spaces . We prove the decomposition theorem and study topo-logical, algebraic properties and have established some inclusion relations of these spaces.

Keywords and phrases : Ideal, filter, I-convergence field, monotone, solid, Lipschitz function, Zweier Space, Statistical convergence, Banach space.

2000 Mathematics Subject Classification : 40C05, 40J05, 46A45.


[1] Altay, B.,Ba§ar, F. and Mursaleen. On the Euler sequence space which include the spaces Zp and Z00, Inform.Sci., 176 (10), pp. 1450-1462, (2006).

[2] Basar, F. and Altay, B. On the spaces of sequences of p-bounded variation and related matrix mappings. Ukrainion Math. J. 55. (2003).

[3] Buck, R. C.: Generalized Asymptotic Density, Amer. J. Math. 75, pp. 335-346, (1953).

[4] Connor, J. S.: it The statistical and strong P-Cesaro convergence of sequences,Analysis. 8(1988),47-63.

[5] Connor, J. S. : On strong matrix summability with respect to a modulus and statistical convergence, Cnad. Math. Bull. 32, pp. 194-198, (1989).

[6] Connor, J., Fridy, J. A. and Kline, J. Statistically Pre-Cauchy sequence, Analysis. 14, pp. 311-317, (1994).

[7] Fast, H. : Sur la convergence statistique, Colloq. Math. 2, pp. 241-244, (1951).

[8] Kamthan, P. K. and Gupta, M. : Sequence spaces and series. Marcel Dekker Inc, New York.(1980).

[9] Khan, V. A. and Ebadullah, K. On some I-Convergent sequence spaces defined by a modullus function. Theory and Application of Mathemat-iccs and Computer Science. 1 (2), pp. 22-30, (2011).

[10] Khan, V. A., Ebadullah, K and Ahmad, A. I-Pre-Cauchy Sequences and Orlicz Function. Journal of Mathematical Analysis. 3 (1), pp. 21-26, (2012).

[11] Khan, V.A. and Ebadullah,K.I-Convergent difference sequence spaces defined by a sequence of moduli. J. Math. Comput.Sci. 2 (2), pp. 265273, (2012).

[12] Kostyrko, P., Salát, T.,Wilczynski,W.I-convergence. Real Analysis Exchange, 26 (2), pp. 669-686, (2000).

[13] Malkowsky, E. Recent results in the theory of matrix transformation in sequence spaces. Math. Vesnik. (49), pp. 187-196, (1997).

[14] Ng, P., N. and Lee P., Y. Cesaro sequence spaces of non-absolute type. Comment. Math. Pracc. Math. 20 (2), pp. 429-433, (1978).

[15] Salat,T., Tripathy, B. C., Ziman, M. On some properties of I-convergence. Tatra Mt. Math. Publ., (28), pp. 279-286, (2004).

[16] Salát,T., Tripathy,B. C.,Ziman,M. On I-convergence field. Ital. J. Pure Appl. Math., (17), pp. 45-54 (2005).

[17] choenberg, I. J. : The integrability of certain functions and related summability methods, Amer. Math. Monthly. 66 : pp. 361-375, (1959).

[18] §engõnül, M. On The Zweier Sequence Space, DEMONSTRATIO MATHEMATICA, Vol.XL No.(1), pp. 181-196, (2007).

[19] Tripathy, B. C. and Hazarika, B. Paranorm I-Convergent sequence spaces, Math Slovaca. 59 (4), pp. 485-494. (2009).

[20] Tripathy, B. C. and Hazarika,B. Some I-Convergent sequence spaces defined by Orlicz function., Acta Mathematicae Applicatae Sinica. 27(1), pp 149-154, (2011).

[21] Tripathy, B. C. and Hazarika, B. I -convergent sequence spaces associated with multiplier sequence spaces ; Mathematical Inequalities and Applications ; 11 (3), pp. 543-548, (2008).

[22] Tripathy, B. C. and Mahanta, S. On Acceleration convergence of sequences ; Journal of the Franklin Institute, 347, pp. 591-598, (2010).

[23] Tripathy,B.C. and Hazarika, B. I-monotonic and I-Convergent sequences, Kyungpook Math. Journal. 51 (2) (2011), pp. 233-239, (2011).

[24] Tripathy, B.C.Sen, M.andNath, S. I-Convergence in probabilistic n-normed space ; Soft Comput, 16, pp. 1021-1027, (2012).

[25] Tripathy, B. C. Hazarika,B and Choudhry, B. Lacunary I-Convergent sequences, Kyungpook Math. Journal. 52 (4), pp. 473-482, (2012).

[26] Tripathy,B. C. and Sharma, B. On I-Convergent double sequences of fuzzy real numbers, Kyungpook Math. Journal. 52 (2), pp. 189-200, (2012).

[27] Tripathy, B. C. and Ray, G. C. Mixed fuzzy ideal topological spaces ; Applied mathematics and Computaions; 220, pp. 602-607, (2013).

Vakeel A. Khan
Department of Mathematics, Aligarh Muslim University

Khalid Ebadullah
Department of Applied Mathematics
Z. H. College of Engineering and Technology
Aligarh Muslim University

Department of Mathematics, Aligarh Muslim University
e-mail :

Received : February 2014. Accepted : April 2014